# SDR SWAA2024101540763

- Difficulty date: September 23, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL PNL #414 INNER WEB CRACKED. (MARKED)<[01] REPLACED #1 ENGINE INBOARD FAN COWL WITH SERVICEABLE PART REFERENCE BARCODE TTG8Q00S5GPU;[02] VERIFIED REPLACED #1 ENGINE INBOARD FAN COWL WITH SERVICEABLE PART REFERENCE BARCODE TTG8Q00S5GPU. INSPECTION C/W.
